# SDR EISA95513

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110NE
- Make and model: Boeing 727-81
- Aircraft serial: 18952
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Non-Conforming
- Location: Bs 1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROWN SKIN BONDED DOUBLER AT STATION 1080, DOES NOT CONFORM TO S/B 727-53-0109 AND BOEING DRAWING 69-62161.  REMOVED CROWN SKIN DOUBLER AND INSTALLED NEW REPAIR PER BOEING DRAWING 69-62161.  (M)
